# SDR QR9R2023100200001

- Difficulty date: October 2, 2023
- Submitted: October 2, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721709419
- Aircraft time: 3,422 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: B621M1002106
- Part serial: 1188
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAST MOMENT A THRU F INSPECTION, MAINTENANCE DETECTED THE RED MAIN ROTOR BLADE CRACKED IN THE SMALL RADIUS OF THE BLADE LUG. REMOVED AND REPLACED MAIN ROTOR BLADE.
